# SDR IPXA2025040545932

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 71,525 hours, 24,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 111662
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY BATTERY PACK BATTERY CAPACITY WEAK.I.A.W AMM 33-51-07-022-001, 33-51-07-422-012 REV.144 REPLACED EMERGENCY BATTERY PACK AND PERFORMED INSTALLATION TEST,
